TITLE

Mirtazapine

PUB. DATE
August 2013
SOURCE
Reactions Weekly;8/10/2013, Issue 1465, p28
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Mirtazapine-induced massive dyslipidaemia in an elderly woman," by A. Moffatt and colleagues is presented.
ACCESSION #
89728817

 

Related Articles

  • Mirtazapine.  // Reactions Weekly;10/13/2012, Issue 1423, p37 

    The article describes the case of a 72-year-old man with depression who developed severe neutropenia-associated thrombocytopenia while receiving mirtazapine.

  • Mirtazapine: Peripheral oedema: case report.  // Reactions Weekly;Dec2013, Issue 1481, p26 

    The article presents a case study on the association between peripheral edema and mirtazapine.

  • Mirtazapine overdose.  // Reactions Weekly;Nov2015, Vol. 1578 Issue 1, p207 

    The article presents a case study of a man who experienced drowsiness and lethargy after an inadvertent mirtazapine overdose.

  • A new drug alert.  // Prevention India;Jun2014, p5 

    The article reports that antidepressant Mirtazapine, which is used to treat severe depression is linked to serious heart ailments.

  • Mirtazapine/ondansetron interaction.  // Reactions Weekly;10/6/2012, Issue 1422, p35 

    The article describes the case of a 72-year-old man who experienced insufficient relief of nausea caused by the interaction between mirtazapine and ondansetron.

  • Antidepressants increase risk of adverse effects in Alzheimer's disease.  // Australian Journal of Pharmacy;Dec2011, Vol. 92 Issue 1099, p76 

    The article discusses a parallel-group, double-blind, placebo-controlled study to assess the efficacy and safety of two of the most commonly prescribed drugs, sertraline and mirtazapine, compared with placebo in nine centres in Great Britain.

  • Mirtazapine.  // Reactions Weekly;11/3/2012, Issue 1426, p33 

    The article describes the case of an 87-year-old man who developed an unresponsive episode during treatment with mirtazapine for depression.

  • Mirtazapine.  // Reactions Weekly;1/26/2013, Issue 1436, p26 

    The article describes the case of a 34-year-old woman who developed peripheral edema after receiving mirtazapine for the treatment of recurrent depressive disorder.

  • Mirtazapine.  // Reactions Weekly;9/22/2012, Issue 1420, p37 

    The article describes the cases of ten women who developed constipation and other toxicities during treatment with mirtazapine.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics